Alessandro Margheri


Departamento de Matemática

Sala/Gabinete 6.2.27
Ext. Principal 26289
Telefone Direto 217500333

Carreira Docente Universitário
Categoria Professor Auxiliar



Palavras Chave


Interesses Científicos

Equações diferenciais ordinárias e aplicações

Publicações selecionadas
  • A. Margheri, Flow regularity and optimality conditions with controls in L^p, MCSS, 9 (1996), 189-206.
  • A. Margheri, C. Rebelo, F. Zanolin, Maslov-index, Poincaré - Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems, J. of Differential Equations, 183 (2002), 342-367.
  • A. Margheri, M. Villarini, A geometric approach to the existence of sets of periodic orbits, J. Dyn. Diff. Eqns., 14 (2002), 835-853.
  • A. Margheri, R. Ortega, C. Rebelo, Some analytical results about periodic orbits in the restricted three body problem with dissipation, Celestial Mech. Dynam. Astronom. 113 (2012), 279-290.
  • A. Margheri, C.Rebelo, M.G.M. Gomes, On the correlation between variance in individual susceptibilities and infection prevalence in populations, Journal of Math. Biol., 71, (2015) 1643-1661. DOI 10.1007/s00285-015-0870-7, URL

Ver todas as Publicações